# SDR AALA20161110009

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,297 hours, 38,338 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 2047021
- Part serial: 1465
- Condition: Sticking
- Location: Nr 1 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE NR 1 ENGINE DID NOT ACCELERATE PAST 1018 EPR. TAKE OFF ABORTED AT APPROXIMATELY 25 KNOTS. MAINTENANCE REMOVED AND REPLACED THE NR 1 EPR INDICATOR AND NR 1 EPR COMPUTER ASSEMBLY AND ACCOMPLISHED SATISFACTORY ENGINE RUN IAW AMM 77-11-02-77-10-00 AND 72-00-00. SYSYTEM CHECKS NORMAL.  AIRCRAFT WAS GROUNDED.
